# SDR 06FDEA2201

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 789
- Aircraft time: 12,394 hours, 6,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR PIANO HINGE WORN IN SEVERAL LOCATIONS.  REMOVED AND REPLACED HINGES IAW A300-600 AMM 52-36-11-4 AND 51-72-10.
